MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Style 168 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline

ALLERGAN (COSTA RICA) Style 168 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Catalog Number 168-360
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); Seroma (2069)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Later, a healthcare professional reported "capsular contracture baker grade iv", "pain", "possible rupture", an mri showed devices were intact, "flipped or misplaced implant", "20ccs of dark brown fluid surrounding implant", and "fluid surrounding the implant".
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5 b6 d4 g2 h6.Additional reason for removal: capsular contracture grade iv.The reported event is a physiological complication (capsular contracture grade iv), and device analysis typically does not help allergan determine the cause.
 
Event or Problem Description
Patient reported "pain", "fluid" and "wrinkle", "textured to smooth" and "fluid was dark red" later patient reported "i have a huge capsule with a large amount of complex fluid around the implant inside the capsule" and "breast is high up under my hard, hard and swollen".This record is for left side.The device remains implanted.
 
Additional Manufacturer Narrative
The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: seroma-late.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, corrected and/or changed data: b.5, d.6b, h.6.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b6.
 
Event or Problem Description
Patient reported "pain", "fluid" and "wrinkle", "textured to smooth" and "fluid was dark red".Later patient reported "i have a huge capsule with a large amount of complex fluid around the implant inside the capsule" and "breast is high up under my hard, hard and swollen".Later healthcare professional reported "capsular contracture baker grade iv", "pain", "possible rupture", "flipped or misplaced implant", "20ccs of dark brown fluid surrounding implant", "fluid surrounding the implant", "pathology results were negative for atypia or malignancy".This record is for left side.The device was explanted.

Brand Name
Style 168 Saline Filled Breast Implant
Common Device Name
prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25220086
Report Number9617229-2026-09293
Device Sequence Number15945934
Product Code FWM
UDI-Device Identifier10888628000834
UDI-Public(01)10888628000834(17)030918
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2003
Device Catalogue Number168-360
Device Lot Number546621
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer05/21/2026
06/10/2026
07/10/2026
09/01/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/10/2026
06/29/2026
08/03/2026
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/1999
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight200 LB
Patient RaceWhite